Christchurch Enduro, Day 2

Sunday 7th May 2023 NZ NATIONAL CHAMPIONSHIP

Section	Description	Distance	Time	Avg Speed	Check	Opens	at
					Start	9:00	By Yamaha sign, head out on access road
1	TT 6 Intermediate do about 20km	38.4 km	95 min	24 kph	Fuel 1 Check 1	10:35	Gate into parking paddock
2	TT 7	29 km	58 min	30 kph	Fuel 1 Check 2	11:33	By Yamaha sign, head out on access road
1 3	TT 8 & TT 9 Intermediate do about 20km	38 km	76 min	30 kph	Fuel 1 Check 3	12:49	Gate into parking paddock
4	TT 10	29 km	58 min	30 kph	Fuel 1 Check 4	13:47	By Yamaha sign, head out on access road
Total:		approx 94 km km	04:47	Intermediate (A) & Juniors (B) FINISH			
5	Some of tight stuff taken out	38 km	76 min	30 kph	Fuel 1 Check 5	15:03	Gate into parking paddock
	Total:	172 km	06:03	Expert (AA) FINISH			

Notes: Fuel 1 At Pits TT 6 & TT 9 Forest TT 7 & TT 10 Sprint TT 8 Tussock

